“My horse is bloated and stares at his stomach n is really sick” somebody told…

“My horse is bloated and stares at his stomach n is really sick” somebody told me it is callic is it ok to give it ibuprofin for pain? And antacid pills for bloating?

Browse Topics:
Subscribe
Notify of
30,106 Comment threads
358 Thread replies
Followers
 
Most reacted comment
Hottest comment thread
Comment authors
4 Comments
Inline Feedbacks
View all comments
Kelly Furgason
5 years ago

HI Krissy, Please talk with an equine vet and see if you can work out payment plan of some sort. Colic can be fatal if left untreated as well as cause very bad pain. Keep him moving and get vet care asap. Hope things work out well.

Sue Bona
5 years ago

Minimally you need to be out there walking your horse. Colic is a severe stomach ache but horses can’t vomit and help themselves. Colic can be fatal! Do not give him ibuprofen. Sometimes it’s as simple as he’s a little constipated or gassy and the walking can help move things along. The best thing to do would be to call your vet.

Sue Bona
5 years ago

A lot of vets will help you out over the phone or not expect payment right away. A shot of banamine can help with the pain. If he’s starting to look really tired, let him rest but if he starts rolling, he’ll need to be walked to prevent that.